# SDR 95ZZZX3426

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- Engine: Tmeca ARRIEL1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Losing Oil
- Location: Oil System
- Part time: 1,294 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED LAND BASE FOR OFFSHORE LOCATION.  ENGINE OIL PRESSURE LIGHT FLICKERED.  RETURNED TO SHORE BASE AND LANDED WITHOUT INCIDENT.  OIL PRESSURE HAD DROPPED TO ZERO UPON LANDING.  FOUND ENGINE OIL TANK EMPTY.  SIGNS OF OIL GOING OUT THE EXHAUST.  AS-350 IPC, CHAPTER 71.10.11, ITEM 20B.
